On a class Riemannian manifolds with harmonic Weyl conformal curvature tensor

Authors

  • Witold Roter Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, PL-50-370 Wrocław, Poland

Abstract

The paper deals with the local structure of those n-dimensional (n ≥ 5) Riemannian manifolds of harmonic conformal curvature which are not conformally flat and admit a non-homothetic conformal change of metric such that the transformed metric is locally symmetric.

References

A.L. Besse, Einstein Manifolds, Springer-Verlag, Berlin – Heidelberg – New York – London – Paris – Tokyo, 1987.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M.C. Chaki, B. Gupta, On conformally symmetric spaces, Indian J. of Math. 5 (1963), 113-122.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Deprez, W. Roter, L. Verstraelen, Conditions on the projective curvature tensor of conformally flat Riemannian manifolds, Kyungpook Math. J. 29(2) (1989), 153-166.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Derdziński, W. Roter, On conformally symmetric manifolds with metrics of indices 0 and 1, Tensor N.S. 31 (1977), 255-259.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Derdziński, W. Roter, Some theorems on conformally symmetric manifolds, Tensor N.S. 32 (1978), 11-23.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L.P. Eisenhart, Riemannian Geometry, 2nd edition, Princeton University Press, Princeton 1949.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Grycak, On generalized curvature tensors and symmetric (0,2)-tensors with a symmetry condition imposed on the second derivative, Tensor N.S. 33 (1979), 150-152.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.K. Nickerson, On conformally symmetric spaces, Geometria Dedicata 18 (1985), 87-99.
##plugins.generic.googleScholarLinks.settings.viewInGS##

E.M. Patterson, A class of critical Riemannian metrics, J. London Math. Soc. (2), (1981), 349-358.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Roter, On a generalization of conformally symmetric metrics, Tensor N.S. 46 (1987), 278-286.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Roter, On conformally related conformally recurrent metrics, I. Some general results, Colloq. Math. 47 (1982), 39-46.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.A. Schouten, Ricci-Calculus, 2nd edition, Springer-Verlag, Berlin – Goettingen – Heidelberg, 1954.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T.Y. Thomas, The decomposition of Riemannian spaces in the large, Monatsh. f. Math. und Physik 47 (1939), 388-418.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2004-05-22

How to Cite

Roter, W. (2004). On a class Riemannian manifolds with harmonic Weyl conformal curvature tensor. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 191–202. Retrieved from https://studmath.uken.krakow.pl/article/view/13318